Aa
A
A
Close
Avatar universal
Allergy to dypirone implies possible allergy to fluconazole?
Hi, i have allergy to dypirone, wich causes me edema. Does it mean I'm possibly allergic to fluconazole? I only ask because I've read both are heterocyclic.
Thank you.
Daniel.
Cancel
1 Answers
1 Answers
Page 1 of 1
1355118 tn?1298568479
Hi, welcome to the forum, Nonsteroidal antiinflammatory drugs (NSAIDs), including dypirone, aspirin, diclofenac and ibuprofen, are associated with an allergic adverse effects, ranging from mild rash to life-threatening allergic reactions. The groups of painkillers which do not cross react with above mentioned painkillers are selective COX inhibitors like Rofecoxib, Valdecoxib etc.

Fluconazole belongs to anti fungal drugs and do not cross react with Dypirone. Hence, fluconazole should not cause allergy in you. You can consult your physician and can go for trial of fluconazole. Take care and regards.
Comment
Cancel
1355118 tn?1298568479
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Asthma Answerers
746512 tn?1388811180
Blank
Tammy2009
Calgary, AB
209987 tn?1451939065
Blank
tschock
AB
363281 tn?1353103243
Blank
SassyLassie
Nelson, New Zealand